# SDR HNAA0200042

- Difficulty date: May 30, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N917HA
- Make and model: Dhav DHC8102
- Aircraft serial: 075
- Aircraft time: 40,179 hours, 46,360 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SINGLE ENGINE TAXI, CREW REPORTED LOST NR 1 STANDBY HYDRAULIC SYSTEM PRESSURE AND THE USE OF THE NORMAL BRAKE SYSTEM.  CREW USED THE PARKING BRAKE TO STOP THE A/C.  MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.
